# SDR UALA2008120206723

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 40,409 hours, 4,839 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP IN BUSINESS CLASS CEILING DOORS 1 THRU DOORS 2 LEFT AND RIGHT.  REPLACED BATTERY, OPS CHECKS NORMAL.
